Corrigendum to "Smooth and non-smooth traveling wave solutions of some generalized Camassa-Holm equations" [19 (6) (2014) 1746-1769]

Gaetana Gambino, Roy Choudhury, Rehman, Russo, Roy Choudhury

Risultato della ricerca: Articlepeer review

Lingua originaleEnglish
pagine (da-a)328-329
Numero di pagine2
RivistaCOMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION
Volume27
Stato di pubblicazionePublished - 2015

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2612???
  • ???subjectarea.asjc.2600.2611???
  • ???subjectarea.asjc.2600.2604???

Cita questo